# SDR 0201019937

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 74,624 hours, 94,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft inspection in STL revealed 2 cracks in the airstair door cut out. One crack was .25" and the other was .5". Repaired per EA 99-185358.
